Publicações de Docentes

Publicações 2018

  1. Tojeiro, R.; Canevari, S. The Ribaucour transformation for hypersurfaces of two space forms and conformally flat hypersurfaces. Bull. Braz. Math. Soc. (N.S.) 49 (2018), no. 3, 593–613.
  2. Miyagaki, Olimpio Hiroshi; Moreira, Sandra Imaculada; Ruviaro, Ricardo The first eigenvalue for a quasilinear Schrödinger operator and its application. Appl. Anal. 97 (2018), no. 4, 499–512.
  3. Miyagaki, O. H.; Paes-Leme, L. C.; Rodrigues, B. M. Multiplicity of positive solutions for the Kirchhoff-type equations with critical exponent in R^N. Comput. Math. Appl. 75 (2018), no. 9, 3201–3212.
  4. Miyagaki, Olímpio H.; Pereira, Fábio R. Existence results for non-local elliptic systems with nonlinearities interacting with the spectrum. Adv. Differential Equations 23 (2018), no. 7-8, 555–580.
  5. Hurtado, E. Juárez; Miyagaki, O. H.; Rodrigues, R. S. Existence and multiplicity of solutions for a class of elliptic equations without Ambrosetti-Rabinowitz type conditions. J. Dynam. Differential Equations 30 (2018), no. 2, 405–432.
  6. Miyagaki, Olimpio Hiroshi; Moreira, Sandra Imaculada; Ruviaro, Ricardo Quasilinear asymptotically linear Schrödinger problem in R^N without monotonicity. Electron. J. Differential Equations 2018, Paper No. 164, 21 pp.
  7. Hartmann, Luiz; Lesch, Matthias; Vertman, Boris; On the domain of Dirac and Laplace type operators on stratified spaces.  Zbl 06979896 J. Spectr. Theory 8, No. 4, 1295-1348 (2018).
  8. Bezerra, Flank D. M.; Carbone, Vera L.; Nascimento, Marcelo J. D.; Schiabel, Karina; Pullback attractors for a class of non-autonomous thermoelastic plate systems. Zbl 06996846 Discrete Contin. Dyn. Syst., Ser. B 23, No. 9, 3553-3571 (2018).
  9. Artés, Joan Carles; Braun, Francisco; Llibre, Jaume; The phase portrait of the Hamiltonian system associated to a Pinchuk map. An. Acad. Brasil. Ciênc. 90 (2018), no. 3, 2599–2616.
  10. Goertsches, Oliver; Töben, Dirk; Equivariant basic cohomology of Riemannian foliations. Zbl 06988699 J. Reine Angew. Math. 745, 1-40 (2018).
  11. de Oliveira, César R.; Pigossi, Mariane; Point spectrum and SULE for time-periodic perturbations of discrete 1D Schrödinger operators with electric fields. Zbl 06969157 J. Stat. Phys. 173, No. 1, 140-162 (2018).
  12. Mamani, Carlos R.; Verri, Alessandra A. Influence of bounded states in the Neumann Laplacian in a thin waveguide. Zbl 06987237 Rocky Mt. J. Math. 48, No. 6, 1993-2021 (2018).
  13. Mamani, Carlos R.; Verri, Alessandra A. Absolute continuity and band gaps of the spectrum of the Dirichlet Laplacian in periodic waveguides. Zbl 1401.35038 Bull. Braz. Math. Soc. (N.S.) 49, No. 3, 495-513 (2018).
  14. Berhanu, S.; Hounie, J. A local Hopf lemma and unique continuation for the Helmholtz equation. Zbl 06880919 Commun. Partial Differ. Equations 43, No. 3, 448-466 (2018).
  15. Hoepfner, G.; Medrado, R. The FBI transforms and their use in microlocal analysis.  Zbl 06891995 J. Funct. Anal. 275, No. 5, 1208-1258 (2018).
  16. Guimarães, D.; Tojeiro, R.; The Vectorial Ribaucour Transformation for Submanifolds of Constant Sectional Curvature. J. Geom. Anal. 28, no. 3, 1903–1956 (2018).
  17. Nogueira, Arnaldo; Pires, Benito; Rosales, Rafael A.  Topological dynamics of piecewise $\lambda$-affine maps.  Zbl 06908427 Ergodic Theory Dyn. Syst. 38, No. 5, 1876-1893 (2018)
  18. Nuño-Ballesteros, J. J.; Oréfice-Okamoto, B.; Tomazella, J. N. Erratum to: “The vanishing Euler characteristic of an isolated determinantal singularity”. Zbl 06897841 Isr. J. Math. 224, 505-512 (2018).
  19. Nuño-Ballesteros, J. J.; Oréfice-Okamoto, B.; Tomazella, J. N. Equisingularity of families of isolated determinantal singularities. Zbl 1400.32015 Math. Z. 289, No. 3-4, 1409-1425 (2018).
  20. Ebert, Marcelo R.; Reissig, Michael; Methods for partial differential equations. Qualitative properties of solutions, phase space analysis, semilinear models. Zbl 06811166
    Cham: Birkhäuser (ISBN 978-3-319-66455-2/hbk; 978-3-319-66456-9/ebook). xix, 479 p. (2018).
  21. Ebert, M. R.; Reissig, M. Regularity theory and global existence of small data solutions to semi-linear de Sitter models with power non-linearity.  Zbl 1387.35080 Nonlinear Anal., Real World Appl. 40, 14-54 (2018).
  22. Ebert, M. R.; Nascimento, Wanderley N. . A classification for wave models with time-dependent mass and speed of propagation. Advances in Differential Equations, v. 23, p. 847-888, 2018.
  23. de Farias, Marcos A.; Kondo, Cezar I.; dos Santos Filho, José Ruidival On the uniqueness of solutions for Kawahara type equations. Proc. Edinb. Math. Soc. (2) 61 (2018), no. 3, 623–646.
  24. Bayart, Frédéric; Darji, Udayan B.; Pires, Benito Topological transitivity and mixing of composition operators.  Zbl 06879545 J. Math. Anal. Appl. 465, No. 1, 125-139 (2018).
  25. Moonens, Laurent; Picon, Tiago. Continuous solutions for divergence-type equations associated to elliptic systems of complex vector fields.  Zbl 06891991 J. Funct. Anal. 275, No. 5, 1073-1099 (2018).
  26. Urure, Ronald Ismael Quispe; Gonçalves, Dimas José Identities with involution for $2\times 2$ upper triangular matrices algebra over a finite field.  Zbl 1387.16016 Linear Algebra Appl. 544, 223-253 (2018).
  27. Himonas, A. Alexandrou; Petronilho, Gerson. Radius of analyticity for the Camassa-Holm equation on the line.  Zbl 06887449 Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 174, 1-16 (2018).
  28. Barbaresco, Evelin M.; Pergher, Pedro L. Q. Involutions fixing FnF3.  Zbl 06851115 Indag. Math., New Ser. 29, No. 2, 807-818 (2018).
  29. Morita, Ana Maria M.; De Mattos, Denise; Pergher, Pedro L. Q. The cohomology ring of orbit spaces of free 2-actions on some Dold manifolds. Zbl 1386.57035 Bull. Aust. Math. Soc. 97, No. 2, 340-348 (2018)
  30. de Moura, Renato José; do Nascimento, Arnaldo Simal Necessity of internal and boundary bulk balance law for existence of interfaces for an elliptic system with nonlinear boundary condition.  Zbl 06852144 J. Math. Anal. Appl. 461, No. 2, 993-1008 (2018).
  31. Canevari, S.; Tojeiro, R. Hypersurfaces of two space forms and conformally flat hypersurfaces. Zbl 06837498 Ann. Mat. Pura Appl. (4) 197, No. 1, 1-20 (2018).
  32. Nuño-Ballesteros, J.J.; Oréfice-Okamoto, B.Tomazella, J.N. Equisingularity of map germs from a surface to the plane. Zbl 06841309 Collect. Math. 69, No. 1, 65-81 (2018).
  33. Nuño-Ballesteros, J.J.; Oréfice-Okamoto, B.Tomazella, J.N. Non-negative deformations of weighted homogeneous singularities. Zbl 06823109  Glasg. Math. J. 60, No. 1, 175-185 (2018).
  34. Bezerra, Flank D.M.Carvalho, Alexandre N.Dlotko, TomaszNascimento, Marcelo J.D. Fractional Schrödinger equation; solvability and connection with classical Schrödinger equation. Zbl 06779600 J. Math. Anal. Appl. 457, No. 1, 336-360 (2018).